# SDR AALA960177

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3350 · Emergency Lighting
- Part: Flat Conductor
- Part number: A3060720202
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT NEXT TO FIRST CLASS LAVATORY FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR BY FIRST CLASS LAVATORY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
